# SDR JJBA20150125006

- Difficulty date: January 1, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 33,921 hours, 46,133 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 000
- Part serial: 000
- Condition: Corroded
- Location: Bs 201-222
- Part time: 33,921 hours, 46,133 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION FOUND AT FOUR ATTACH POINTS WHERE FWD WARDROBE MOUNTS TO FLOORBEAMS BETWEEN BS 201.30 & 222.00.
